International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 5, Number 1 (2014)

11 articles

  1. Generalized Norms Inequalities for Absolute Value Operators

    Ilyas Ali, Hu Yang, Abdul Shakoor

    Int. J. Anal. Appl. 5 (2014), 1–9

  2. Fuzzy Stability of Generalized Square Root Functional Equation in Several Variables: A Fixed Point Approach

    K. Ravi, B.V. Senthil Kumar

    Int. J. Anal. Appl. 5 (2014), 10–19

  3. Some New Inequalities of Qi Type for Definite Integrals

    Bo-Yan Xi, Feng Qi

    Int. J. Anal. Appl. 5 (2014), 20–26

  4. A New Chaotic Attractor with Quadratic Exponential Nonlinear Term from Chen's Attractor

    Iftikhar Ahmed, Chunlai Mu, Fuchen Zhang

    Int. J. Anal. Appl. 5 (2014), 27–32

  5. Existence and Convergence of Best Proximity Points for Semi Cyclic Contraction Pairs

    Balwant Singh Thakur, Ajay Sharma

    Int. J. Anal. Appl. 5 (2014), 33–44

  6. Inequalities for Co-ordinated m-Convex Functions via Riemann-Liouville Fractional Integrals

    Çetin Yildiz, Mevlüt Tunc, Havva Kavurmaci

    Int. J. Anal. Appl. 5 (2014), 45–55

  7. Integral Boundary Value Problems for Fractional Impulsive Integro Differential Equations in Banach Spaces

    A. Anguraj, M. Kasthuri, P. Karthikeyan

    Int. J. Anal. Appl. 5 (2014), 56–67

  8. Growth Analysis of Functions Analytic in the Unit Polydisc

    Sanjib Kumar Datta, Tanmay Biswas, Soumen Kanti Deb

    Int. J. Anal. Appl. 5 (2014), 68–80

  9. Growth Properties of Wronskians in the Light of Relative Order

    Sanjib Kumar Datta, Tanmay Biswas, Golok Kumar Mondal

    Int. J. Anal. Appl. 5 (2014), 81–90

  10. Fixed Points under ψ-α-β Conditions in Ordered Partial Metric Spaces

    Zoran Kadelburg, Stojan Radenovic

    Int. J. Anal. Appl. 5 (2014), 91–101

  11. Some Remarks on G-Metric Spaces and Fixed Point Theorems

    Vesna Cojbasic Rajic

    Int. J. Anal. Appl. 5 (2014), 102–114